# SDR XNOA01095

- Difficulty date: December 20, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF ROLL CARGO DOOR WARNING LIGHT ILLUMINATED.  ADJUSTED FWD VENT DOOR SWITCH IAW STC WAI9815-6 PG 6.5.  OPS CHECK GOOD.
